MathSciNet Relay Station
MathSciNet bibliographic data
MR310244 (46 #9346) 30A64
Kolomiĭceva, T. A. The asymptotic behavior of an entire function with regular zero distribution. (Russian) Teor. Funkciĭ Funkcional. Anal. i Priložen. No. 15 (1972), 35–43.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement